# SDR CALA2020030600563

- Difficulty date: February 29, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 68,979 hours, 24,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A2401U4
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 LBL 15.04 IS CRACKED. -SPT-6212454 REMOVED & REPLACED CRACKED SHEAR FITTING IAW B737-800.SRM 51-40- 02 & EC/RA NO.5714-01090. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION 2/29/20 INSPECTION ACCEPTED
